# SDR USAA040949

- Difficulty date: October 19, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - SUPPORT ANGLE, 1.2500 INCH BY .5 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-208-01, FLOOR SUPPORT, STA 859.  BURNISHED, TREATED AND PRIMED IAW TYP REP 53-10-06B.
